Mediterranean Journal of Mathematics
The Mediterranean Journal of Mathematics (MedJM) is a publication issued by the Department of Mathematics of the University of Bari. The new journal replaces the Conferenze del Seminario di Matematica dell’Università di Bari which has been in publication from 1954 until 2003.
The Mediterranean Journal of Mathematics aims to publish original and high-quality peer-reviewed papers containing significant results across all fields of mathematics. Furthermore it intends to offer mathematicians from the Mediterranean countries a particular opportunity to circulate the results of their researches in a common journal.
Through such a new cultural and scientific stimulus the journal aims to contribute to further integration amongst Mediterranean universities, though it is open to contribution from mathematicians across the world.
Mediterr. J. Math.
First published in 2004
1 volume per year, 4 issues per volume
Format: 15.5 x 23.5 cm
ISSN 1660-5446 (print)
ISSN 1660-5454 (electronic)
AMS Mathematical Citation Quotient (MCQ): 0.57 (2012)
11 Volumes 42 Issues 629 Articles available from 2004 - 2014Browse Volumes & Issues
Nicolae Dăneţ (September 2014)
- Journal Title
- Mediterranean Journal of Mathematics
- Volume 1 / 2004 - Volume 11 / 2014
- Print ISSN
- Online ISSN
- Springer Basel
- Additional Links
To view the rest of this content please follow the download PDF link above.